12-15-2004, 04:20 PM #1
Nor-diol Side Effects-Plumbing Problems!
I read that Nor-diol was safe to do alone because there were little or no side effects. Well, I'm only 5 days into a cycle and my equipment is failing me, if you know what I mean. Although I'm in my early 40's, I'm very very healthy. This has never happened to me before. (Okay, maybe a couple of times when I was too hammered to care.)
Nevertheless, I know now that I need 4-ad. But I live in CA, so that is very difficult. So I've decided to quit the nor-diol until I can find some 4-ad or an equivalent. But what do I do in the interim? What can I do to get the plumbing back in order in a hurry? My anniversary is Sunday and I can't show up to the party with the prowess of a eunuch. Is it likely that this side effect will wear off as quickly as it came on (i.e., 5days)?
Any help or advice would be most appreciated. Thanks. JW
12-15-2004, 05:13 PM #2
Im in CA and can get 4ad just fine order some 4derm from 1 fast and youll be fine. But that might not get there in time and it takes a while to get libido back I recomend getting some viagra or cialis from a research site and youll be good to go.If all else fails pick up some long jack(tongat ali) powder and take like 2-3 grams ed leading up to that day that does wonders for libido.
12-15-2004, 10:05 PM #3
Can you recommend a research site for the viagra? Thanks.
12-15-2004, 11:37 PM #4
12-16-2004, 10:29 AM #5
Thanks to you both for the help and advice.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)